# SDR MWEA98846

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911843501
- Condition: Cracked
- Location: Bs 1168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE MOST AFT CANTED FRAME AT STATION 1168 CRACKED AT THE 9 O'CLOCK POSITION.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER.
